MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported during the procedure, that the acrobat-i stabilizer handle would not tighten.A new device was used to complete the procedure.There were no procedural delays.No patient injury.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: a1, b4, b5, g3, g6, h2, h3, h6, h11.Corrected sections: d4(version of model#; udi#), d9, e2, h6(medical device-problem code).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the records of the reported lot have been reviewed, no non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the 12 months from 14-jun 2024 to 13-jun 2025 (date of event), the occurrence rate for the reported issue is found to be (b)(4) for acrobat-i c-om-10000/z/s, which is under anticipated occurrence rate.3.Returned device evaluation: 1).The device was returned to factory for evaluation on sep.04, 2025.Visual inspection was conducted, signs of clinical use and evidence of blood were observed, there were no visual defects indicated on the device.2).A mechanical evaluation was conducted.It¿s observed the knob rotate stuck intermittently, the knob could not be tightened, and the flexlink arm could not be tightened.The reported failure "knob difficult/ unable to tighten-arm does not lock" was confirmed.3).The device was disassembled for further inspection.The acme nut lead-in thread was found damaged, component records review did not indicate a product or manufacturing defect caused or contributed to the acme nut damage, all the products had passed 100% visual inspection and mechanical function test during production.Since no further interview or information is available from customer side, the specific root cause could not be determined.4).Reviewing historical investigation records, the most probable root cause for the ¿knob difficult/ unable to tighten-arm does not lock¿ and ¿acme nut lead in thread broken¿ is rotating the knob rapidly during customer using, or rotating the knob leaner or too much strength used, which cause acme screw misaligned with the acme nut lead in thread, acme nut lead in thread broken, the broken lead in thread would potential not smoothly engage or even not engage with the acme screw lead in thread during tightening, then the knob could not be tighten, and link arm could not be tightened.The failure mode is addressed in the risk management file and ifu.The device met all product specifications upon leaving the factory.There were no ncrs identified which could cause or contribute to the reported issue.The complaint history review did not identify an adverse trend.There were no consequences or impacts to the patient.It¿s determined that there is no relation between the batch manufacturing process and the reported failure.The trending will be monitored continuously.
 
Event or Problem Description

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22515780
Report Number2242352-2025-0000813
Device Sequence Number18301081
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000465529(17)270324
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000465529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown